# SDR BSAA092096

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101GS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC267
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 89361513
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIL - RIGHT ENGINE LOW TORQUE.  PROP GOVERNOR STICKING ALLOWING ENGINE RPM TO GO TOO HIGH.  INSTALLED SERVICEABLE PROP GOVERNOR, GROUND RUN CHECKED OK.  PERFORMED FLIGHT TEST AND NTS SHUTDOWN.  RELEASED TO SERVICE.  (M)
